# SDR UPS03840165

- Difficulty date: February 11, 2003
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR COLLAPSED AFTER ENGINE SHUT DOWN, APPROX. 4 FT FRO M BLOCK. AIRCRAFT SOLD IN "AS IS" CONDITION
